No Cover Image

Journal article 1204 views 129 downloads

Self-similar fast-reaction limits for reaction–diffusion systems on unbounded domains

Elaine Crooks Orcid Logo, D. Hilhorst

Journal of Differential Equations, Volume: 261, Issue: 3, Pages: 2210 - 2250

Swansea University Author: Elaine Crooks Orcid Logo

DOI (Published version): 10.1016/j.jde.2016.04.028

Published in: Journal of Differential Equations
Published: 2016
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3
Start Page: 2210
End Page: 2250